# SDR CKSA96377

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1220-1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND FS 1220 TO 1230 TORQUE BOX UPPER WEB CRACKED RIGHT SIDE.  REPAIRED TORQUE BOX UPPER WEB IAW AIA SKETCH NR AIA/E/2421/2421815C DRAWING, EA 96-348 REPORT 96 AIA-197 DATED 12-12-96.  CORROSION CARD NR 5590-0551.  NON-ROUTINE TASK CARD NR 90790.
